Publicacions matemàtiques

Publicacions matemàtiques 12 registres trobats  La cerca s'ha fet en 0.00 segons. 
69 p, 366.4 KB Real analysis, quantitative topology, and geometric complexity / Semmes, Stephen
In this paper, we give an overview of some topics involving behavior of homeomorphisms and ways in which real analysis can arise in geometric settings.
2001 - 10.5565/PUBLMAT_45201_01
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 265-333  
7 p, 105.4 KB L'Enveloppe locale des perturbations d'une union de plans totalement réels qui se coupent en une droite réele / Dieu, Nguyen Quang
In this note by using techniques similar to that of [2] and [3], we study the local polynomial convexity of perturbation of union of two totally real planes meeting along a real line.
2001 - 10.5565/PUBLMAT_45201_02
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 335-341  
27 p, 250.1 KB Extension et division dans les variétés à croisements normaux / Maati, Abderrabi ; Mazzilli, Emmanuel
Let D be a bounded strictly pseudoconvex domain with smooth boundary and f = (f1, . . . , fp) (fi [member of] Hol(¯ D)) a complete intersection with normal crossing. In this paper we study an extension problem in L[infinity]-norm for holomorphic functions defined on f-1(0) [intersection] D and a decomposition formula [formula] for holomorphic functions g [member of] I(f1,. [...]
2001 - 10.5565/PUBLMAT_45201_03
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 343-369  
16 p, 178.1 KB Théorèmes limites pour certaines fonctionnelles associées aux processus stables sur l'espace de Hölder / Ouahra, M. Ait ; Eddahbi, M.
In this paper we study the Hölder regularity property of the local time of a symmetric stable process of index 1 < [alpha] [less than or equal] 2 and of its fractional derivative as a doubly indexed process with respect to the space and the time variables. [...]
2001 - 10.5565/PUBLMAT_45201_04
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 371-386  
11 p, 125.7 KB A Cartan-type result for invariant distances and one-dimensional holomorphic retracts / Watt, Colum
We derive conditions under which a holomorphic mapping of a taut Riemann surface must be an automorphism. This is an analogue involving invariant distances of a result of H. Cartan. Using similar methods we prove an existence result for 1-dimensional holomorphic retracts in a taut complex manifold.
2001 - 10.5565/PUBLMAT_45201_05
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 387-397  
21 p, 189.9 KB Existence and nonexistence of radial positive solutions of superlinear elliptic systems / Ahammou, Abdelaziz
The main goal in this paper is to prove the existence of radial positive solutions of the quasilinear elliptic system [formula], where [omega] is a ball in RN and f, g are positive continuous functions satisfying f(x, 0, 0) = g(x, 0, 0) = 0 and some growth conditions which correspond, roughly speaking, to superlinear problems. [...]
2001 - 10.5565/PUBLMAT_45201_06
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 399-419  
9 p, 139.2 KB On D*-extension property of the Hartogs domains / Thai, Do Duc ; Thomas, Pascal J.
A complex analytic space is said to have the D*-extension property if and only if any holomorphic map from the punctured disk to the given space extends to a holomorphic map from the whole disk to the same space. [...]
2001 - 10.5565/PUBLMAT_45201_07
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 421-429  
36 p, 279.3 KB Structurally stable configurations of lines of mean curvature and umbilic points on surfaces immersed in R3 / García, Ronaldo ; Sotomayor, Jorge
In this paper we study the pairs of orthogonal foliations on oriented surfaces immersed in R3 whose singularities and leaves are, respectively, the umbilic points and the lines of normal mean curvature of the immersion. [...]
2001 - 10.5565/PUBLMAT_45201_08
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 431-466  
9 p, 132.5 KB Smash (co)products and skew pairings / Alonso Álvarez, J. N. ; Fernández Vilaboa, J. M.. ; González Rodríguez, R.
Let [tau] be an invertible skew pairing on (B,H), where B and H are Hopf algebras in a symmetric monoidal category C with (co)equalizers. Assume that H is quasitriangular. Then we obtain a new algebra structure such that B is a Hopf algebra in the braided category HHYD and there exists a Hopf algebra isomorphism w: B[infinity]H --> B [tau]H in C, where B[infinity]H is a Hopf algebra with (co)algebra structure the smash (co)product and B [tau] H is the Hopf algebra defined by Doi and Takeuchi.
2001 - 10.5565/PUBLMAT_45201_09
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 467-475  
51 p, 383.2 KB The M-components of level sets of continuous functions in WBV / Ballester Nicolau, Coloma ; Caselles, Vicent
We prove that the topographic map structure of upper semicontinuous functions, defined in terms of classical connected components of its level sets, and of functions of bounded variation (or a generalization, the WBV functions), defined in terms of M-connected components of its level sets, coincides when the function is a continuous function in WBV. [...]
2001 - 10.5565/PUBLMAT_45201_10
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 477-527  
19 p, 188.1 KB Some open problems in higher dimensional complex analysis and complex dynamics / Fornaess, John Erik ; Sibony, Nessim
We present a collection of problems in complex analysis and complex dynamics in several variables.
2001 - 10.5565/PUBLMAT_45201_11
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 529-547  
1 p, 25.9 KB Sumari
Publicacions matemàtiques, V. 45 N. 2 (2001) , p. 552-552  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.